# SDR DALA2023070605476

- Difficulty date: June 28, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,262 hours, 42,181 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 1R DOOR SIDE INDICATOR LIGHT INOP. CORRECTIVE ACTION: R/R DOOR SLIDE INDICATION LIGHT PER B757 AMM 33-51. LIGHTS OPS CHK NML. (4934236)
